# SDR SIMA20210404001

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,161 hours, 35,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP-C/A-FOUND OVER AISLE CEILING PANEL AND AISLE LIGHT 4 INOP T/S IAW FIM TASK 33-50-00-810-804-A. RAR #4 BATTERY POWER SUPPLY AND #4 BATTERY PACK IAW W/C 33-700-19 NO FIX. FOUND ASILE LIGHT 4 BULB INOP RAR IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A OPS CHECK GOOD. FOUND OVER AISLE CONNECTOR LOOSE ADJUSTED IN REF WITH EMB AMM 33-50-15-400-801-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
